Please use this identifier to cite or link to this item: http://hdl.handle.net/11717/6145
Title: Tikhonov regularization of an elliptic PDE
Authors: Sheela, S.
Singh, A.
Keywords: Computational complexity
Partial differential equations
Perturbation techniques
Problem solving
Elliptic partial differential equations
Tikhonov regularization
Boundary value problems
Issue Date: 2001
Citation: Mathematics and Computers in Simulation, 57(1-2), 1-4
Abstract: This paper considers an elliptic PDE with a small parameter multiplied with one of the derivatives. Recognizing the equation as an ill-posed equation, Tikhonov's regularization is used to cast a related well-posed problem. A-priori estimates of the regularized solution and of the difference between the original and the regularized one are also derived. It is suggested that the regularized solution may be computed by using any well-known numerical method. ? 2001 IMACS. Published by Elsevier Science B.V. All rights reserved.
URI: http://dx.doi.org/10.1016/S0378-4754(00)00272-X
http://hdl.handle.net/11717/6145
ISSN: 3784754
Appears in Collections:Articles

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.